MENU

You are here

Publications

Export 1332 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ghezzi R. Almost-Riemannian Geometry from a Control Theoretical Viewpoint. [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4705
Focardi M, Iurlano F. Ambrosio-Tortorelli approximation of cohesive fracture models in linearized elasticity. SISSA; 2013. Available from: http://hdl.handle.net/1963/6615
Lazzaroni G, Nardini L. Analysis of a dynamic peeling test with speed-dependent toughness.; 2017. Available from: http://preprints.sissa.it/handle/1963/35292
Abenda S. Analysis of Singularity Structures for Quasi-Integrable Hamiltonian Systems. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5685
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Negri M. The anisotropy introduced by the mesh in the finite element approximation of the Mumford-Shah functional. Numer. Funct. Anal. Optim. 20 (1999), no. 9-10, 957-982 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1276
Pitton G, Rozza G. On the Application of Reduced Basis Methods to Bifurcation Problems in Incompressible Fluid Dynamics. Journal of Scientific Computing. 2017 .
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Iurlano F. An Approximation Result for Generalised Functions of Bounded Deformation and Applications to Damage Problems. 2013 .
Marson A. Approximation, Stability and control for Conservation Laws. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/5500
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity.; 2013.
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Toader R, Zanini C. An artificial viscosity approach to quasistatic crack growth.; 2006. Available from: http://hdl.handle.net/1963/1850
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Piacitelli G. Aspects of Quantum Field Theory on Quantum Spacetime. PoS CNCFG2010:027,2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4171
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Garroni A. Asymptotic Behaviour of Dirichlet Problems in Perforated Domains. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5714
Dal Maso G, Skrypnik IV. Asymptotic behaviour of nonlinear elliptic higher order equations in perforated domains. Journal d\\\'Analyse Mathematique, Volume 79, 1999, Pages: 63-112 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6433
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780

Pages

Sign in